# SDR NSVA200600193

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 21,185 hours, 31,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY INNER DOOR PANEL COMING LOOSE ON BOTTOM.  SECURED INNER DOOR PANEL IAW 52-20-00.
